Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 4:17 PM EDT for Gordon County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2016, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 14, 2016, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Gordon County, GA
The radar
The Atlanta radar (KFFC), 131 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
991
WWUS82 KFFC 142017
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 14 2016
GAZ012-142045-
GORDON GA-
417 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 445
PM EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF CALHOUN...
MOVING NORTHEAST AT 10 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAIRMOUNT...RANGER...REDBUD...SONORAVILLE...OAKMAN AND AUDUBON.
LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
3458 8468 3458 8465 3448 8466 3446 8465
3441 8468 3441 8473 3440 8473 3440 8490
3461 8481 3461 8475 3462 8474
TIME...MOT...LOC 2017Z 217DEG 8KT 3446 8480
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:33 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 14, 2:33 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 233 PM EDT TUE JUN 14 2016 .SHORT TERM /Tonight through Wednesday Night/... Convection will continue across the CWA this afternoon and into the evening hours. Hi-Res models show activity diminishing toward midnight. The shortwave will move slowly across the CWA tonight and will need to keep a chance of tsra through out tonight with the higher pops across extreme north GA. Models differ on location and intensity of the short wave for Wednesday but all agree that CAPES increase Wednesday afternoon and with ample instability will increase pops to likely across the entire CWA by Wednesday afternoon. Activity will once again diminish during the evening. The H5 ridge will develop over the middle of the country putting the CWA in a northwest flow. This will push another short wave into the CWA late Wednesday night. All models increase CAPES...and with plenty of energy in the atmosphere will keep chance pops going across the CWA Wednesday night with the higher pops across north GA closer to the short wave. Guidance temps have been running 1 to 4 degrees too cool for max temps and 1 to 2 degrees too cool for min temps. Will adjust accordingly. 17 .LONG TERM /Thursday through Tuesday/... Overall long term forecast trends look to be on track. Large uncertainty with weekend model solutions continue with the GFS abandoning the earlier solution of retrograding the mid-Atlantic coast low over the southeast, while the ECMWF bombs out the low and drops it over the South Atlantic Bight before lifting it northward. Regardless of the differing solutions, have opted to leave the current forecast in place, with the reasonable overall trends consistent with neighbor views. Otherwise, have only made minor adjustments to Day 7 into Day 8 and the occasional grid here and there. Previous forecast discussion follows. 31 .PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/ The extended forecast starts off with the upper level longwave trough and associated wave sitting right over GA. This trough sets up moist southerly flow keeping abundant low level moisture across the area through Thu night/Fri morning. This will keep shower and thunderstorm chances up through the end of the work week. Instabilities through the week are very diurnal in nature and stay fairly moderate so not expecting any major severe outbreaks...but could see an isolated severe to strong storm or two each day through Friday. By Friday night/Saturday...the ECMWF stays fairly consistent in showing the longwave trough digging along the east coast...helping to usher in drier air from the eastern Great Lake states. The GFS shows the same longwave trough doing the same thing but it wants to develop and upper level low over the central great lake states that gets pulled southward Friday. This low becomes centered over the Carolinas Sat...then moves into into GA Sun. These are two very different outcomes so for now am leaning towards the ECMWF because it has been more consistent. Will need to watch further model updates to try and get a better handle on this situation before making any changes in the forecast. 01 AVIATION... 18Z Update... Convection will continue to increase through the afternoon with most sites seeing thunder at some point in the afternoon. Convection will diminish tonight but not completely. There could be isolated shra/tsra throughout the night...mainly focused across extreme north GA. Expect widespread convection to develop by Wednesday afternoon. Winds will remain southwest to west through the forecast with cigs remaining vfr. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 90 73 95 / 50 60 60 30 Atlanta 73 88 74 93 / 50 60 60 30 Blairsville 69 87 68 88 / 50 70 70 30 Cartersville 72 88 73 93 / 50 70 70 30 Columbus 75 89 75 93 / 50 60 60 40 Gainesville 72 89 72 92 / 50 70 70 30 Macon 74 92 75 93 / 50 60 60 40 Rome 73 89 73 95 / 60 70 70 30 Peachtree City 72 89 73 93 / 50 60 60 30 Vidalia 76 93 75 92 / 40 60 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Jun 14, 2:51 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT TUE JUN 14 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 251 PM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. .WEATHER HAZARDS EXPECTED... SCATTERED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. STRONG TO SEVERE STORMS COULD PRODUCE DIME SIZE HAIL OR LARGER AND GUSTS OF 40 TO 60 MPH. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH 10 PM WHEN THE LOSS OF DAYTIME HEATING WILL ALLOW THE STORM THREAT TO DIMINISH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY. SOME STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 14, 3:31 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT TUE JUN 14 2016
GAZ033-044-045-142000-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-
331 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...NORTH
FULTON AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 400 PM EDT...
AT 331 PM EDT...A STRONG THUNDERSTORM WAS OVER ATLANTA...MOVING NORTH
AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND DANGEROUS CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...EAST POINT...FOREST PARK...COLLEGE
PARK...HAPEVILLE... AVONDALE ESTATES...MIDTOWN...CANDLER-
MCAFEE...GRANT PARK-ZOO ATLANTA... BELVEDERE PARK...DRUID
HILLS...TURNER FIELD...LAKEWOOD PARK...SWEET AUBURN...GRESHAM
PARK...EAST LAKE...ATLANTIC STATION...KIRKWOOD AND WEST END.
LAT...LON 3382 8448 3377 8427 3365 8421 3364 8423
3363 8423 3363 8424 3365 8425 3365 8428
3364 8428 3365 8444 3364 8445 3365 8446
3362 8446 3363 8453 3373 8457
TIME...MOT...LOC 1931Z 167DEG 11KT 3374 8444Special weather statement, Jun 14, 3:37 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT TUE JUN 14 2016
GAZ047-049-142015-
MORGAN GA-WALTON GA-
337 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN AND
SOUTHEASTERN WALTON COUNTIES UNTIL 415 PM EDT...
AT 337 PM EDT...A STRONG THUNDERSTORM WAS OVER RUTLEDGE...OR 8 MILES
WEST OF MADISON...MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS 40 TO 50 MPH...UP TO PENNY SIZED HAIL...FREQUENT
LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...SOCIAL CIRCLE...RUTLEDGE AND HARD LABOR CREEK STATE PARK.
LAT...LON 3350 8365 3353 8368 3357 8368 3358 8369
3360 8368 3361 8370 3362 8369 3364 8372
3375 8356 3361 8342
TIME...MOT...LOC 1937Z 245DEG 16KT 3359 8362Local storm report, Jun 14, 4:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 3 SSW DALTON 34.13N 83.19W
06/14/2016 MADISON GA EMERGENCY MNGR
NUMEROUS TREES DOWN IN SOUTH PART OF DALTON. ONE ON
STRUCTURE ON LIBERTY DR
&&
EVENT NUMBER FFC1600332
SNELSONLocal storm report, Jun 14, 4:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 3 SSW DALTON 34.74N 84.99W
06/14/2016 WHITFIELD GA EMERGENCY MNGR
NUMEROUS TREES DOWN IN SOUTH PART OF DALTON. ONE ON
STRUCTURE ON LIBERTY DR
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER FFC1600332
SNELSONLocal storm report, Jun 14, 4:17 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG ROGERS HEIGHTS 33.56N 83.92W
06/14/2016 NEWTON GA PUBLIC
IN ADDITION TO QUARTER SIZE HAIL... 2 TREES BLOWN DOWN
IN BACKYARD ALONG HEATON RD
0310 PM HAIL ROGERS HEIGHTS 33.56N 83.91W
06/14/2016 E1.00 INCH NEWTON GA PUBLIC
QUARTER SIZE HAIL NEAR HEATON RD
&&
EVENT NUMBER FFC1600333 FFC1600334
SNELSONSpecial weather statement, Jun 14, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT TUE JUN 14 2016
GAZ012-142045-
GORDON GA-
417 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GORDON COUNTY UNTIL 445
PM EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF CALHOUN...
MOVING NORTHEAST AT 10 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAIRMOUNT...RANGER...REDBUD...SONORAVILLE...OAKMAN AND AUDUBON.
LAT...LON 3461 8472 3461 8473 3460 8473 3460 8471
3458 8468 3458 8465 3448 8466 3446 8465
3441 8468 3441 8473 3440 8473 3440 8490
3461 8481 3461 8475 3462 8474
TIME...MOT...LOC 2017Z 217DEG 8KT 3446 8480The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 13, 10:25 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jun 13, 10:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Jun 14, 12:13 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Jun 14, 12:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 12:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 14, 12:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Jun 14, 1:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Jun 14, 1:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 14, 1:14 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Spalding | 33 min |
| Jun 14, 1:33 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Jun 14, 1:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 14, 1:49 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jun 14, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 14, 1:55 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 14, 1:59 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 14, 2:03 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 14, 2:09 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Jun 14, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 37 min |
| Jun 14, 2:17 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jun 14, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jun 14, 2:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jun 14, 2:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 14, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 40 min |
| Jun 14, 2:45 PM EDT | Special Weather Statement | FFC | Clarke | 30 min |
| Jun 14, 2:51 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 32 min |
| Jun 14, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 45 min |
| Jun 14, 3:13 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Jun 14, 3:22 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jun 14, 3:31 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 14, 3:37 PM EDT | Special Weather Statement | FFC | Morgan | 38 min |
| Jun 14, 4:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | FFC | Gilmer | 24 min |
| Jun 14, 4:57 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | White | 34 min |
| Jun 14, 5:04 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jun 14, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 19 min |
| Jun 14, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 30 min |
| Jun 14, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.